Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 458, NWS Albuquerque, NM

September 30, 20174 counties in New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 30, 2017, 10:12 AM MDT for 4 counties in New Mexico. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 30, 2017, 10:12 AM MDT (16:12 UTC)
Expired
Sep 30, 2017, 10:30 AM MDT
In force
18 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, Sandoval County, NM

The radar

The Albuquerque radar (KABX), 128 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 4.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
1099 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

521 
WUUS55 KABQ 301612
SVRABQ
NMC031-039-043-045-301630-
/O.NEW.KABQ.SV.W.0458.170930T1612Z-170930T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
1012 AM MDT SAT SEP 30 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Northern McKinley County in west central New Mexico...
  Southwestern Rio Arriba County in north central New Mexico...
  Northwestern Sandoval County in north central New Mexico...
  Southeastern San Juan County in northwestern New Mexico...

* Until 1030 AM MDT.

* At 1011 AM MDT, a severe thunderstorm was located near Pueblo
  Pintado, or 35 miles northeast of Crownpoint, moving east at 40
  mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Pueblo Pintado.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Large hail, damaging winds and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lighting is
one of natures leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

&&

LAT...LON 3596 10781 3611 10785 3628 10753 3598 10743
TIME...MOT...LOC 1611Z 249DEG 35KT 3607 10771 

HAIL...1.00IN
WIND...60MPH
 
$$

24
1 follow-up statement
747 
WWUS55 KABQ 301622
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
1022 AM MDT SAT SEP 30 2017

NMC031-039-043-045-301630-
/O.CON.KABQ.SV.W.0458.000000T0000Z-170930T1630Z/
McKinley-Rio Arriba-Sandoval-San Juan-
1022 AM MDT SAT SEP 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM MDT
FOR NORTHERN MCKINLEY...SOUTHWESTERN RIO ARRIBA...NORTHWESTERN
SANDOVAL AND SOUTHEASTERN SAN JUAN COUNTIES...

At 1021 AM MDT, a severe thunderstorm was located 7 miles north of
Pueblo Pintado, or 38 miles northeast of Crownpoint, moving east at
35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Pueblo Pintado.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3596 10781 3611 10785 3628 10753 3598 10743
TIME...MOT...LOC 1621Z 249DEG 32KT 3608 10765 

HAIL...1.00IN
WIND...60MPH
 
$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 6:08 AM MDT, 4 hours 4 minutes earlier.

Area forecast discussion, Sep 30, 6:08 AM MDT, 4 hours 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
608 AM MDT Sat Sep 30 2017

.AVIATION...
12Z TAF CYCLE
Widespread IFR cigs/vsbys in br/fg will continue from the east slopes
of the central mt chain ewd to the TX line through late morning. A
weak upper level short-wave trough in southwest flow aloft will move
through NM today through this evening, continuing sct-nmrs thunderstorm
coverage. MVFR to IFR cigs/vsbys and mt obscurations will be common
from the stronger storms. Storm motion is forecast to become more
west to east today. Very heavy rain and plentiful small hail will be
the primary threats to aviation this afternoon and evening. Added
hail (GS) to the KSAF, KLVS and KABQ terminal forecasts as a result.

33

&&

.PREV DISCUSSION...231 AM MDT Sat Sep 30 2017...
.SYNOPSIS...
Another active thunderstorm day is expected, with some storms
possibly becoming strong to severe by afternoon. Localized flash
flooding is possible this afternoon and evening as well, mainly due
to already saturated soils increasing runoff. High temperatures will
be below normal once again, although a few degrees warmer than the
past couple of days. A drying and warming trend will begin Sunday,
with daytime temperatures rising above normal and little to no
chance for rain. In addition, Sunday and Monday will be breezy to
locally windy. Moisture will come back Monday night into Tuesday and
lead to another week of thunderstorm activity.

&&

.DISCUSSION...
Plenty of atmospheric moisture remains over the area, with the 00Z
KABQ sounding showing a PWAT of 0.75" and the latest surface dewpoint
temperature at KABQ coming in at 53 degrees. Convection is
persisting through the overnight hours once again, although isolated
at this time. Another active day is expected, aided by a vorticity
max currently pulling E/NE out of southeast AZ per the latest water
vapor satellite imagery. Improving veering wind profiles will make
for increased bulk shear today, increasing the threat of strong to
severe storms. That said, surface based instability will be limited
some by below normal temperatures. Heavy downpours will create
localized flash flooding thanks mainly to already saturated soils.
The existing flash flood watch will be continued and will add the
Lower Rio Grande Valley given earlier heavy rains.

A short-lived warming/drying trend will begin Sunday and continue
into Monday, with PWATs getting cut in more than half. By Monday,
daytime temperatures will be above normal most areas. Sunday and
Monday are looking like breezy to locally windy days thanks in part
to a deepening lee side trough.

Moisture advection is forecast beginning Monday night through the end
of the work week as a complex troughing pattern evolves across the
Intermountain West and a dominant ridge of high pressure strengthens
to our east. The addition of a backdoor cold front at some point
between Tuesday and Thursday will be an added ingredient for forcing
convection. Timing of the backdoor front is a low confidence forecast
at this time, with the 00Z ECMWF bringing it down Tuesday and the 00Z
GFS holding-off until Thursday. The 00Z operational model runs begin
to depart significantly with the handling of the trough toward the
end of the work week, so forecast confidence really drops off quickly
from mid to late week.

11

&&

.FIRE WEATHER...
Weather prediction models continue to trend wetter for today as low
level moisture hangs tough and an upper level short-wave trough
moves up from the southwest. Scattered to numerous showers and
thunderstorms will develop once again through the day. Movement will
be from the west-southwest to east-northeast at around 30 mph.
Showers and storms will continue well into the overnight hours,
primarily over central and eastern areas of the state.

Brisk west to southwest winds remain on track for Sunday, finally
scouring out low level moisture areawide. The drying trend continues
into Monday, with the exception of a few storms developing along the
dryline near the TX border. Forecast models are now stronger with a
lee side trough/low and the resulting southwest winds for Monday.
Breezy to locally windy conditons setting up across much of the
state Monday afternoon.

Winds drop off across western and central NM Tuesday with brisk
south to southeast winds continuing across the eastern plains. Gulf
moisture is forecast to surge nwwd into eastern NM Tuesday night.
GFS and ECMWF remain at odds as to how the moisture moves into the
state but both sensible weather forecasts remain similar. Scattered
to numerous showers and storms are progged to break out across the
eastern plains Tuesday night, spreading westward into central and
western NM Wednesday. The active weather is forecast to continue
through Thursday night. GFS and ECWMF differ on how to handle the
two upper level closed lows dancing with one another over/near the
PACNW. ECMWF dries things out Friday but the GFS keeps things wet
through next weekend, bringing one of the upper lows over the
southwest U.S.

33

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through this afternoon for the following zones...
NMZ503-504-506-507-510>521-527>529.

&&

11
Hazardous weather outlook, Sep 30, 4:16 AM MDT, 5 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
416 AM MDT Sat Sep 30 2017

NMZ501>540-011100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
416 AM MDT Sat Sep 30 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A Flash Flood Watch is in effect into this evening for portions of
central and northern New Mexico.

A few strong to severe storms are possible later this afternoon,
mainly between the Continental Divide and the Rio Grande Valley.
Large hail is the primary threat, with potential for significant hail
accumulation on roadways.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A few severe storms are possible across the Eastern Plains Tuesday
afternoon and evening.

Locally heavy rainfall and potential flash flooding are possible by
the end of the work week across much of central and western New
Mexico.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637.

11

In the hours before

Local storm report, Sep 30, 7:27 AM MDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
727 AM MDT SAT SEP 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     FLASH FLOOD      FARMINGTON              36.75N 108.19W
09/29/2017                   SAN JUAN           NM   EMERGENCY MNGR

            FLASH FLOOD ALONG U.S. HIGHWAY 64 AT BROWNING STREET.

0254 PM     HAIL             ACOMA PUEBLO            34.90N 107.58W
09/29/2017  M0.88 INCH       CIBOLA             NM   PUBLIC

0254 PM     FLASH FLOOD      ACOMA PUEBLO            34.90N 107.58W
09/29/2017                   CIBOLA             NM   PUBLIC

0318 PM     FLASH FLOOD      ACOMA PUEBLO            34.90N 107.58W
09/29/2017                   CIBOLA             NM   LAW ENFORCEMENT

0530 PM     HAIL             VEGUITA                 34.52N 106.77W
09/29/2017  M1.75 INCH       SOCORRO            NM   PUBLIC

0530 PM     FLASH FLOOD      VEGUITA                 34.52N 106.77W
09/29/2017                   SOCORRO            NM   PUBLIC

0646 PM     FLASH FLOOD      BELEN                   34.66N 106.78W
09/29/2017                   VALENCIA           NM   EMERGENCY MNGR

            VALENCIA COUNTY EMERGENCY MANAGER

0812 PM     FLASH FLOOD      2 S BELEN               34.63N 106.78W
09/29/2017                   VALENCIA           NM   NMDOT

            INTERSTATE 25 SOUTH BOUND CLOSED DUE TO FLASH FLOODING
            AT MM 191

0816 PM     FLASH FLOOD      ABEYTAS                 34.47N 106.81W
09/29/2017                   SOCORRO            NM   NMDOT

            NM 116 CLOSED AT MM 4 NORTH BOUND DUE TO FLASH FLOODING

0819 PM     FLASH FLOOD      3 E BERNARDO            34.42N 106.78W
09/29/2017                   SOCORRO            NM   NMDOT

            NM 304 CLOSED AT MM 7 AND U.S. 60 JUNCTION DUE TO FLASH
            FLOODING.

0822 PM     FLASH FLOOD      BERNARDO                34.42N 106.83W
09/29/2017                   SOCORRO            NM   NMDOT

            ALL LANES OF INTERSTATE 25 CLOSED AT MM 175 DUE TO
            FLASH FLOODING

&&

EVENT NUMBER ABQ1702197 ABQ1702199 ABQ1702200 ABQ1702198 ABQ1702201
ABQ1702202 ABQ1702203 ABQ1702204 ABQ1702205 ABQ1702206 ABQ1702207

GUYER
Special weather statement, Sep 30, 7:57 AM MDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
757 AM MDT SAT SEP 30 2017

NMZ501-504-301430-
Northwest Plateau-Northwest Highlands-
757 AM MDT SAT SEP 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCKINLEY...WEST CENTRAL
RIO ARRIBA...NORTHWESTERN SANDOVAL AND SOUTHEASTERN SAN JUAN COUNTIES
UNTIL 830 AM MDT...

At 756 AM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Pueblo Pintado, or 34 miles northeast of
Crownpoint, moving northeast at 25 mph.

Frequent and dangerous cloud to ground lightning will also be
possible with this storm.

Dime size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northern
McKinley...west central Rio Arriba...northwestern Sandoval and
southeastern San Juan Counties.

Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3595 10775 3612 10785 3636 10752 3603 10741
TIME...MOT...LOC 1356Z 238DEG 23KT 3607 10773

24
Special weather statement, Sep 30, 8:16 AM MDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
816 AM MDT SAT SEP 30 2017

NMZ502-505-301445-
Chuska Mountains-West Central Plateau-
816 AM MDT SAT SEP 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MCKINLEY COUNTY
UNTIL 845 AM MDT...

At 816 AM MDT, Doppler radar was tracking a strong thunderstorm near
Tse Bonito, or 15 miles northwest of Gallup, moving northeast at 20
mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Rock Springs, Tse Bonito, Window Rock and Yah-Ta-Hey.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3548 10904 3571 10905 3582 10885 3556 10878
TIME...MOT...LOC 1416Z 245DEG 19KT 3564 10896

Guyer
Special weather statement, Sep 30, 8:54 AM MDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
854 AM MDT SAT SEP 30 2017

NMZ508-301530-
Southwest Mountains-
854 AM MDT SAT SEP 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CATRON COUNTY UNTIL
930 AM MDT...

At 854 AM MDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Beaverhead, or 23 miles north of Gila Hot Springs,
moving east at 15 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This storm will remain over mainly rural areas of southeastern Catron
County.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3372 10806 3348 10792 3348 10800 3346 10800
      3343 10820 3354 10825
TIME...MOT...LOC 1454Z 249DEG 15KT 3353 10813

Guyer
Special weather statement, Sep 30, 9:17 AM MDT, 55 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
917 AM MDT SAT SEP 30 2017

NMZ501-504-301545-
Northwest Plateau-Northwest Highlands-
917 AM MDT SAT SEP 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCKINLEY AND SOUTH
CENTRAL SAN JUAN COUNTIES UNTIL 945 AM MDT...

At 916 AM MDT, Doppler radar was tracking a strong thunderstorm near
Lake Valley, or 23 miles north of Crownpoint, moving northeast at 30
mph.

Frequent and dangerous cloud to ground lightning will also be
possible with this storm.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Chaco Canyon and Lake Valley.

Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3593 10812 3614 10829 3633 10786 3600 10763
TIME...MOT...LOC 1516Z 236DEG 28KT 3602 10808

24
Special weather statement, Sep 30, 9:19 AM MDT, 53 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
919 AM MDT SAT SEP 30 2017

NMZ504-301545-
Northwest Highlands-
919 AM MDT SAT SEP 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL RIO ARRIBA AND
NORTHERN SANDOVAL COUNTIES UNTIL 945 AM MDT...

At 919 AM MDT, Doppler radar was tracking a strong thunderstorm over
Counselor, or 30 miles northwest of Cuba, moving northeast at 30 mph.

Frequent and dangerous cloud to ground lightning will be possible
with this storm.

Winds in excess of 40 mph will also be possible with this storm.

Locations impacted include...
Counselor.

Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3615 10749 3630 10756 3652 10718 3619 10711
TIME...MOT...LOC 1519Z 241DEG 27KT 3623 10743

24

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 6:10 PM MDTAreal Flood AdvisoryABQCatron, Socorro2 hr
Sep 29, 6:24 PM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia111 min
Sep 29, 6:41 PM MDTSpecial Weather StatementABQTorrance34 min
Sep 29, 7:03 PM MDTFlash Flood WarningABQSocorro, Valencia117 min
Sep 29, 7:20 PM MDTAreal Flood AdvisoryABQSocorro, Torrance115 min
Sep 29, 7:23 PM MDTSpecial Weather StatementABQLincoln37 min
Sep 29, 7:25 PM MDTAreal Flood AdvisoryABQLincoln, Socorro2 hr
Sep 29, 7:55 PM MDTSpecial Weather StatementABQSocorro35 min
Sep 29, 7:56 PM MDTSpecial Weather StatementABQTorrance34 min
Sep 29, 8:10 PM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia2 hr
Sep 29, 8:28 PM MDTAreal Flood AdvisoryABQSocorro2 hr
Sep 29, 8:30 PM MDTAreal Flood AdvisoryABQLincoln, Socorro, Torrance2 hr
Sep 29, 8:34 PM MDTSpecial Weather StatementABQLincoln26 min
Sep 29, 9:12 PM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia108 min
Sep 29, 9:23 PM MDTAreal Flood AdvisoryABQSocorro112 min
Sep 30, 7:57 AM MDTSpecial Weather StatementABQ33 min
Sep 30, 7:58 AM MDTAreal Flood AdvisoryABQSandoval2 hr
Sep 30, 8:16 AM MDTSpecial Weather StatementABQ29 min
Sep 30, 8:54 AM MDTSpecial Weather StatementABQCatron36 min
Sep 30, 9:16 AM MDTRiver Flood AdvisoryABQSocorro6 hr
Sep 30, 9:17 AM MDTSpecial Weather StatementABQSan Juan28 min
Sep 30, 9:19 AM MDTSpecial Weather StatementABQ26 min
Sep 30, 10:30 AM MDTSpecial Weather StatementABQ30 min
Sep 30, 10:32 AM MDTSpecial Weather StatementABQRio Arriba13 min
Sep 30, 11:04 AM MDTSpecial Weather StatementABQMcKinley26 min
Sep 30, 11:15 AM MDTSpecial Weather StatementABQRio Arriba30 min
Sep 30, 12:00 PM MDTSpecial Weather StatementABQRio Arriba15 min
Sep 30, 12:09 PM MDTSpecial Weather StatementABQ21 min
Sep 30, 12:30 PM MDTSpecial Weather StatementABQ15 min
Sep 30, 12:41 PM MDTSevere Thunderstorm WarningABQCatron, Cibola49 min
Sep 30, 12:47 PM MDTSpecial Weather StatementABQMcKinley28 min
Sep 30, 12:51 PM MDTSpecial Weather StatementABQMcKinley24 min
Sep 30, 1:39 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval111 min
Sep 30, 1:44 PM MDTSevere Thunderstorm WarningABQMcKinley31 min
Sep 30, 1:46 PM MDTAreal Flood AdvisoryABQMcKinley3 hr
Sep 30, 1:55 PM MDTSpecial Weather StatementABQCibola35 min
Sep 30, 2:05 PM MDTSevere Thunderstorm WarningABQMcKinley, Sandoval40 min
Sep 30, 2:20 PM MDTTornado WarningABQMcKinley, Sandoval25 min
Sep 30, 2:25 PM MDTSevere Thunderstorm WarningABQRio Arriba50 min
Sep 30, 2:32 PM MDTSpecial Weather StatementABQValencia28 min
Sep 30, 2:32 PM MDTSevere Thunderstorm WarningABQSan Juan43 min
Sep 30, 2:44 PM MDTTornado WarningABQSandoval16 min
Sep 30, 2:48 PM MDTSevere Thunderstorm WarningABQBernalillo, Cibola, Valencia42 min
Sep 30, 2:54 PM MDTTornado WarningABQCibola, Valencia36 min
Sep 30, 3:12 PM MDTSevere Thunderstorm WarningABQRio Arriba48 min
Sep 30, 3:13 PM MDTSpecial Weather StatementABQLincoln32 min
Sep 30, 3:15 PM MDTSevere Thunderstorm WarningABQSandoval60 min
Sep 30, 3:16 PM MDTSevere Thunderstorm WarningABQSandoval59 min
Sep 30, 3:18 PM MDTSpecial Weather StatementABQLincoln27 min
Sep 30, 3:25 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Sep 30, 3:28 PM MDTAreal Flood AdvisoryABQCibola2 hr
Sep 30, 3:31 PM MDTSevere Thunderstorm WarningABQBernalillo37 min
Sep 30, 3:36 PM MDTFlash Flood WarningABQLincoln114 min
Sep 30, 3:37 PM MDTSpecial Weather StatementABQ23 min
Sep 30, 3:44 PM MDTSpecial Weather StatementABQChaves46 min
Sep 30, 3:47 PM MDTSpecial Weather StatementABQLincoln43 min
Sep 30, 3:59 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola, Valencia2 hr
Sep 30, 4:06 PM MDTSevere Thunderstorm WarningABQSandoval54 min
Sep 30, 4:11 PM MDTAreal Flood AdvisoryABQSan Juan2 hr
Sep 30, 4:12 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln48 min
Sep 30, 4:16 PM MDTAreal Flood AdvisoryABQRio Arriba119 min
Sep 30, 4:28 PM MDTFlash Flood WarningABQChaves, Lincoln2 hr
Sep 30, 4:30 PM MDTSpecial Weather StatementABQColfax30 min
Sep 30, 4:42 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Sep 30, 4:58 PM MDTSpecial Weather StatementABQColfax32 min
Sep 30, 4:59 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln32 min
Sep 30, 5:02 PM MDTAreal Flood AdvisoryABQBernalillo118 min
Sep 30, 5:07 PM MDTSpecial Weather StatementABQValencia23 min
Sep 30, 5:10 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora50 min
Sep 30, 5:20 PM MDTSevere Thunderstorm WarningABQBernalillo, Cibola, Socorro, Valencia55 min
Sep 30, 5:24 PM MDTSpecial Weather StatementABQSandoval36 min
Sep 30, 5:37 PM MDTAreal Flood AdvisoryABQColfax113 min
Sep 30, 5:40 PM MDTSevere Thunderstorm WarningABQSandoval35 min
Sep 30, 5:53 PM MDTSevere Thunderstorm WarningABQBernalillo, Sandoval22 min
Sep 30, 5:55 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Sep 30, 5:57 PM MDTSpecial Weather StatementABQBernalillo33 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.